# SDR SWAA982549

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Cracked
- Location: E & E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND THE E-1 RT AFT STANCHION HAS A 1 INCH CRACK AT O/B VERTICAL RADIUS JUST BELOW THE E-1 SHELF SUPPORT ANGLE.  REPAIRED PER BOEING SRM.
